1. #1

    Side effects help?

    Hello, I'm in need of an explanation or support to resolve a problem relating to my trt experience. I'm 45 years old today, 6ft 1in, 165lbs, very fit, low body fat, excellent cardio with physical activity. I was diagnosed with low testosterone with a total testosterone level of 127. My rheumatologist did the diagnosis and prescribed androgel 1.62%. I trusted him because he's been a life saver on my psoriatic arthritis. Week 1 I was starting to feel a bit more energy, morning erections and sleeping the best I've EVER slept before. Week 2, I started having heart palpitations and shortness of breath to an extreme amount. I found out that my rheumatologist had only tested my blood for total testosterone, no other hormones were checked. I decided to see a reputable endocrinologist all the while I'm still extremely winded. He's not familiar with shortness of breath being a common side effect with trt but tells me to stop the androgel immediately. He plans to run a full panel in 2 weeks but needs my system to be back at its natural level before he can get an accurate test. I've only been off the androgel for 4 days but my shortness of breath is so bad that I went to the emergency room yesterday. Chest x-ray, ekg, blood work all ruled out any serious heart/lung concerns. Meanwhile, I'm completely out of breath after climbing 1 flight of steps, walking across a parking lot or while bending over to tie my shoes. If this is an allergic reaction I hope it resolves itself soon because it's beginning to depress me. I went from low energy and no sex drive to a much scary problem now. Thanks in advance. Travis..

  2. # ADS
    Purchase From Our Affiliates
    Join Date
    Always
    Posts
    51
    Help Excelmale

    Defy
     

  3. #2
    What was your dosage?

  4. #3
    Junior Member
    Join Date
    Mar 2018
    Posts
    15
    I packet per day. 40.5 MG of testosterone (2.5 grams of gel)

  5. #4
    when was your last dose?

  6. #5
    Junior Member
    Join Date
    Mar 2018
    Posts
    15
    Today is my 4th day without it

  7. #6
    so you had no reaction until several weeks in? There is no relief since stopping?

  8. #7
    Junior Member
    Join Date
    Mar 2018
    Posts
    15
    Trouble began on week 2 and there has been zero change so far. Symptoms have been going on for 9 days total

  9. #8
    I was taking a compounded topical cream ointment for my knees when I started AndroGel. I don't know if it was AndroGel or the high blood pressure med they put me on Benicar but I broke out in a severe rash on both knees. I mean like itching, and crusting. I'm wondering if you're on medication if it's not a reaction to one of the other ones you're taking. It does list though that a side effect is shortness of breath.


Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. HCG side effects
    By goga in forum Prevent & Reverse Side Effects (HCG, Anastrozole, etc)
    Replies: 7
    Last Post: 09-18-2017, 04:19 PM
  2. HCG side effects
    By goga in forum Testosterone Basics & Questions
    Replies: 5
    Last Post: 09-18-2017, 02:59 AM
  3. Side effects HELP
    By xroccox in forum Prevent & Reverse Side Effects (HCG, Anastrozole, etc)
    Replies: 2
    Last Post: 06-21-2017, 06:45 AM
  4. Some unusual side effects (?)
    By Snarky in forum Prevent & Reverse Side Effects (HCG, Anastrozole, etc)
    Replies: 3
    Last Post: 08-01-2015, 04:50 PM
  5. Side effects?
    By ander35 in forum Testosterone Basics & Questions
    Replies: 3
    Last Post: 07-05-2015, 09:46 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •